# SDR DALA2025051403741

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 85,120 hours, 32,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 2L DOOR OVERHEAD EXIT SIGN PANEL IS HANGING DOWN, F/A HAVE TROUBLE OPENING THE DOOR. CORRECTIVE ACTION: SECURED COVER. (7030044)
